Une caractérisation des diffusions par le calcul des variations stochastiques

Roelly S, Zessin HN (1991)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 313(5): 309-312.

Zeitschriftenaufsatz | Veröffentlicht | Französisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Roelly, Sylvie; Zessin, Hans NorbertUniBi
Abstract / Bemerkung
The Wiener measure is characterized as the unique diffusion law solution of the "equilibrium condition" which expresses that the Skorohod integral is equivalent to the dual of the derivative operator on Wiener space. This result is extended to the characterization of a large class of Wiener measures with drift.
Erscheinungsjahr
1991
Zeitschriftentitel
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics
Band
313
Ausgabe
5
Seite(n)
309-312
ISSN
0764-4442
Page URI
https://pub.uni-bielefeld.de/record/1649454

Zitieren

Roelly S, Zessin HN. Une caractérisation des diffusions par le calcul des variations stochastiques. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1991;313(5):309-312.
Roelly, S., & Zessin, H. N. (1991). Une caractérisation des diffusions par le calcul des variations stochastiques. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 313(5), 309-312.
Roelly, S., and Zessin, H. N. (1991). Une caractérisation des diffusions par le calcul des variations stochastiques. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 313, 309-312.
Roelly, S., & Zessin, H.N., 1991. Une caractérisation des diffusions par le calcul des variations stochastiques. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 313(5), p 309-312.
S. Roelly and H.N. Zessin, “Une caractérisation des diffusions par le calcul des variations stochastiques”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 313, 1991, pp. 309-312.
Roelly, S., Zessin, H.N.: Une caractérisation des diffusions par le calcul des variations stochastiques. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 313, 309-312 (1991).
Roelly, Sylvie, and Zessin, Hans Norbert. “Une caractérisation des diffusions par le calcul des variations stochastiques”. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 313.5 (1991): 309-312.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar